# SDR AALA201509129012

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 40,171 hours, 26,470 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 3018097020
- Part serial: YT096110
- Condition: Overserviced
- Location: Oil System
- Part time: 35,070 hours, 14,077 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 1, HIGH OIL TEMP ECAM, SHUT DOWN ENG.  ACCOMPLISHED TSM 70-00-00-810-801 & 79-00-00-810-812-A.  FOUND ENG NR 1 OVER SERVICED.  SERVICED IAW 12-13-79-610-002-A01 OF ENG NR 1 OIL.  NO FUEL FOUND IN OIL.  REPLACED THE OIL TANK DUE TO PREVIOUS HISTORY OF OIL OVER SERVICING IAW AMM 79-11-10.
